# SDR C2XA98BT017

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Lightning Strike
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

EWR - EN ROUTE SYR AIRCRAFT STUCK BY LIGHTNING DIVERTED TO SWF.  AIRCRAFT HAD LIGHTNING INSPECTION AND FERRIED TO EWR, PERFORMED FURTHER CHECKS AND MAINTENANCE FERRIED AIRCRAFT TO BTV FOR FINAL REPAIRS.  MAJOR REPAIR PERFORMED ON FORWARD PRESSURE BULKHEAD AT UPPER LEFT SIDE, OUTBOARD OF RADOME LATCH IAW ATR 42 SRM 53-11-10 PRESSURE CHECKED AIRCRAFT AFTER REPAIR AND RETURN TO SERVICE.  (M)
